Middle East journal of digestive diseases · 2026
Anti-Tumor Necrosis Factor-Alpha Associated Kaposi Sarcoma in a Patient with Ulcerative Colitis: A Case Report and Literature Review.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Fatemi Reza, Mahabadi Zeinab, Fatemi Seyed Aram, Alizadeh Sania, Khanabadi Binazir, Ketabi Moghadam Pardis
Аннотация
Kaposi sarcoma (KS) is a rare vascular malignancy associated with human herpesvirus-8 (HHV-8). Tumor necrosis factor-alpha inhibitors (anti-TNF-α agents) are widely used in inflammatory bowel diseases such as ulcerative colitis (UC). While these biologics are effective, they carry a risk of opportunistic infections and, rarely, malignancies. We report a rare case of KS developing in a patient with UC following infliximab treatment. A 67-year-old man with a 3-year history of moderate to severe UC, maintained on azathioprine and mesalazine, initiated induction therapy with infliximab (four 100 mg vials per dose). One week after the first infusion, he developed lower limb edema. Four months later, he presented with multiple violaceous cutaneous plaques. A skin biopsy confirmed KS, and HHV-8 serology was positive. Infliximab was immediately discontinued. The patient subsequently received systemic chemotherapy (liposomal doxorubicin) with complete resolution of the cutaneous lesions. This case highlights KS as a severe, albeit rare, adverse event of anti-TNF-α therapy, emphasizing the need for vigilance, prompt diagnosis, and intervention.